# SDR CALA2025081907913

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N37352
- Make and model: Boeing 737-8
- Aircraft serial: 67558
- Aircraft time: 3,784 hours, 1,309 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: B221250505
- Part serial: 2311048312
- Condition: Damaged
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR HEAVILY DAMAGED BY LOOSE GALLEY CART ON LANDING. UPDATED LABOR TO 6, 2 TECHS NEEDED FOR R&R UPDATED ITEM WITH SDR INFOMATION. SEE IPC 52-51-01-01 ITEM #20,MFG P/N: B221250-505.  R&R PER AMM REF TASK 52-51-01-400-801. DOOR OPENS CLOSE AND LOCKS AS INTENDED
